... criticizes me is always on edge, the smallest things like what channel I put the tv on completely sets him off. He hasn't ever physically hurt me but the emotional pain is becoming too much to bear. He has broken things when he goes into his rage mode, like pictures on the wall or things like that. He wasn't this way before the keppra but I am not sure if it is the meds or if something else is going on. I have read that keppra causes these types of behaviors. I am at my wits end but love him and don't want to give up. I am hoping someone out there has experienced this or someone on keppra can tell me if this has happened to them and what is going on. If anyone has any insight, I would really appreciate some clarity
You are an exceptionally brave person to stay there if he is having these types of psychotic outbursts. If these symptoms have just come on suddenly, then I would urge him to go and talk with his doctor; actually, talking to the doctor would probably be good anyway. He may need to ave the dosage adjusted or he may need something new. At any rate, be sure to take care of yourself first and foremost. Good luck.
Not all seizure meds work for every one. Keppra may have controlled the seizures but the side effects are too severe. You have to weigh the options. Does he want sacrifice his love and social life for the medication? Or does he want to keep trying until he gets the right one? That's just the way it is! Welcome to the life of epilepsy. Constant change of medications, doctors, lifestyle changes, job changes etc... eventually he will find the one that works for him and his body, but for now tell him that he has to insist that he be taken off the keppra.
I had the same problem when I was on Keppra 2000mg. I even lashed out on my father who was suffering from cancer at the time. The bad part about it is that it made my seizures worse and my neurologist kept increasing the dose each seizure. I went to another hospital and got a somewhat better neurologist. And my hair fell out. My best suggestion would be to get off keppra.
- Keppra Information for Consumers
- Keppra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Keppra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2010 • 1 answer
Posted 22 May 2011 • 1 answer
My boyfriend has rage issues so he was given "PAXIL ".What it be like for him on an everyday bases??
Posted 21 Dec 2012 • 1 answer
Posted 1 Feb 2017 • 1 answer
Posted 3 Apr 2017 • 6 answers